| Model Number |
1013465-100 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported balloon rupture was confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the left anterior tibial artery that was heavily calcified.The armada balloon was advanced to the lesion without issue; however, on the second inflation to 12 atmospheres (atm), the balloon ruptured.The device was removed without issue.There was no reported adverse patient effect and no clinically significant delay in the procedure.Another armada was used to complete the procedure.No additional information was provided.